Karen, you've certainly had an eventful time of it lately! I'm very sorry to hear your sister has leukemia. It isn't the death sentence that it was years ago, but nevertheless, she will have a fight ahead of her.
That kid is lucky your son was there and had the presence of mind to know what to do and carry it out. He may owe his life to your son's quick thinking.
I hope you will be feeling better soon. Fortunately, I never have any side effects from the flu shot.
Have you increased your Lactulose?
Karen, when you see your doctor on Thurs., ask him about upping the Lactulose dose at night...that is, if you feel it needs to be increased. Are you feeling more confused? It is not reflected in your writing.
I'm doing okay, but wish I could get to sleep at a more decent hour. I have a hard time falling asleep before 3 AM...and then, of course, I want to sleep all day. I literally force myself to get up at 2 PM. I'll be seeing my primary care on Nov. 4th, so I'll ask her again about Ambien or Sonata short-term...just to get me into a better sleep rhythm. She has never wanted to give me sleeping meds in the past.
I got a new bed recently and don't find it comfortable. I'm waking up with backaches, like I was with my old one that had gotten too soft. So I selected a different mattress last Thurs., and it will be delivered tomorrow. They will take back the other one. It cost me $168 to change mattresses, so I hope this one will work for me! A friend took me to Mattress Firm and to a few other places, so I took her out to dinner that day. I hadn't eaten out in months! Trying to economize, like everyone else. We got the early-bird rate, plus a sr. discount, so it didn't hurt my pocketbook too badly and we both enjoyed the food.
Wed., I will go to Mayo for hip x-rays and a follow-up with my orthopedic doc. I'm interested to see what the x-rays show, as my right hip has been giving me problems lately. However, I won't get surgery until it becomes unbearable or starts dislocating. This would be a revision, which the orthopod indicated a year ago that I would need at some point.
LOL!! Thank you for "sharing" your side effects from the lactulose. My husband is on it and one of his chief complaints is that he has to pass gas alot. I thought he was just using that as his excuse!!! But, like Butterfly, my husband takes lactulose 2-3 times a day. The rule of thumb our doc has told us is that they was him pooping 3-4 times a day.....so, no poop, more lactulose. Gotta love that lactulose!! You hang in there. You do not sound confused at all, and sounds like you have raised some very level headed young men....you should be proud!! My stepson is also a Marine and was just re-deployed last weekend to Iraq. Kind of upsetting because we did not get to talk to him before he left, but he is covered in prayers and I know he will be safe! My youngest, 4, is really getting irritated with my husband these days (mainly because he's 4 and hubby does not feel good, so they have been butting heads alot lately). I got home from work this evening, and my son told me dad was not his friend and that he's a meany......gotta love a 4 year old's mentality, huh???
A friend of mine was on a train the other day and was talking to a lady who is a post transplant coordinator (ironically, from the transplant hospital we are using), and she really had some encouraging things to say about this whole process. So, we are just hangin in there.....
Connie, hope your mattress situation gets straightened out.....what a pain! I, too have been having hip problems, and thinking it must be the way I am sleeping, etc.....
John, hope all is well with you....you are in our prayers.
All, take care.......
PG, yeah...how about YOU walk away quickly when your sister farts. Of course, she knows when she does it and you don't until you smell it (sounds like hers are "silent but deadly")...so I guess that wouldn't work. What a subject! LOL!
Trazadone is an antidepressant and I hate the side effects from them. My PCP prescribed Paxil to sleep, but I don't take it...makes me gain weight and feel really drugged the next day.
Butterfly and Mer, your hip pain is probably arthritis. My hip problems are from osteonecrosis, which progresses rapidly and causes the femoral heads to collapse. The pain is excruciating.
Hey PG that made me think of a funny thing my friend does to me in the store.
She will yell really loud "how is that huge hemmoroid you have ? need any stuff for it"?
I will say no, and ask her really loudly, "do you need any more shampoo for the Lice, or did it go away?"